# SDR SWAA2017081115573

- Difficulty date: August 3, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 20,975 hours, 12,489 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX BULKHEAD CRACKED AT BS 663, RBL 37.5, FORWARD OF THE "B" HYDRAULIC RESERVOIR HI-PRESSURE FILTER ASSEMBLY.  REPAIRED BULKHEAD PER SRM.
